MAUDE Adverse Event Report: DJO, LLC CHATTANOOGA VECTRA GENISYS 2CH COMBO PKG US STD, 5CM APPL; STIMULATOR, NEUROMUSCULAR, EXTERNAL FUNCTIONAL

DJO, LLC CHATTANOOGA VECTRA GENISYS 2CH COMBO PKG US STD, 5CM APPL; STIMULATOR, NEUROMUSCULAR, EXTERNAL FUNCTIONAL
Model Number 2761
Medical Device Problem Code Intermittent Energy Output (4025)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One vectra gen 2c combo unit was returned for evaluation.The unit passed functional and safety testing.All waveforms tested within tolerance.Customer did not send in any leadwires or electrodes for evaluation.
 
Event or Problem Description
It was reported that the "intensity intermittently surges" during treatment.There was no reported patient harm.

Brand Name
CHATTANOOGA VECTRA GENISYS 2CH COMBO PKG US STD, 5CM APPL
Common Device Name
STIMULATOR, NEUROMUSCULAR, EXTERNAL FUNCTIONAL
Manufacturer (Section D)
DJO, LLC
1430 decision street
vista CA 92081
MDR Report Key9510522
Report Number9616086-2019-00085
Device Sequence Number16838566
Product Code GZI
UDI-Device Identifier00888912292849
UDI-Public00888912292849
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K031077
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2761
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/15/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2019
Initial Report FDA Received Date12/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1